# SDR EIA990193

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 220-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, FUSELAGE SKIN IS BULGED FROM BS 220-240 FROM STRINGER 40R-43R.  REFORMED SKIN AND REPAIRED PER SRM 53-30-03 FIG 4.  (M)
